# SDR IPXA10562070

- Difficulty date: July 28, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N430UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25461
- Aircraft time: 20,500 hours, 13,757 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6924182501
- Condition: Gouged
- Location: Bs 612.9
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, MCB FRAME STA 612.9 IS GOUGED IN (2) PLACES APPROX 6" - 8" ABOVE THE BOTTOM OF FRAME.  REPAIRED GOUGED AREA IAW SRM 52-31-02-1A, DWG 65-25330, SRM 51-40-02, SRM 52-32-05-04.
